# SDR ANCF2017102500002

- Difficulty date: October 16, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N862AV
- Make and model: Airbus A320-214
- Aircraft serial: 4862
- Aircraft time: 14,386 hours, 15,079 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stop
- Condition: Warning Message
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL,  ENGINE COMPRESSOR VANE 80KTS.      STOP MECHANISM WAS REPLACED IAW AMM 75-31-20 PB401.
